# SDR CA960722003

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Gauge Oil Press
- Part number: 02871228
- Condition: Faulty
- Location: #2 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: D, C

## Discrepancy

(CAN) PILOT REPORTED LOW OIL PRESSURE INDICATION ON #2 ENGINE ON TAKEOFF ROLL  MAINTENANCE REPLACED THE #2 ENGINE DUAL OIL PRESSURE/TEMPERATURE GAUGE, S/N "ON" 06890149, S/N "OFF" 02871228GROUND RUN FUNCTIONAL TEST SATISFACTORY, AIRCRAFT RETURNED TO SERVICE.
